# SDR IPXA2020112562799

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 34,934 hours, 17,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N31232
- Condition: Damaged
- Location: Upper Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 4 ANT 1090 UPPER DOUBLER DISHED/SUNKEN.  REPAIRED WITH EXTERNAL DOUBLER, IAW EO B757-5330-78447-A.
